# SDR REXA2013032900603

- Difficulty date: March 29, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N601XJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 8044
- Aircraft time: 12,204 hours, 12,248 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT'S LIFE VEST BAG IS TORN.  REMOVED AND REPLACED FLIGHT ATTENDANT'S LIFE VEST IN ACCORDANCE WITH AMM 25-61-03.
